Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Chills, headache, high heart rate, flutters. Had heart transplant. What should I do?

my dad had a heart transplant 15 years ago and is having trouble with chilling and headache . He has been having high heart rates and flutters and they have scheduled him for surgery for NOV 7 - maybe for an ablasion which he has recently had but they thing it could be coming from the old heart - not sure. We are wondering what the symptoms he started yesterday chilling, headache and fatigue - the doctors called in a Z PAK. What do you think about the symptoms and what should he do
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi , your father's recent symptoms other than the flutter couldnot be attributed to the heart . The symptoms like chilling , headache, fatigue can be a very early symptoms of respiratory tract infection . Does he have fever or runny nose. . Please get a complete blood picture done for your father . Please consult with his cardiologist regarding review of the drugs he s taking for his heart particularly nitrates if any, which can give headaches. Hope this post hepled you .Take care
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor